RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 1992, Volume 37, Issue 2, Pages 410–413 (Mi tvp4108)  

Short Communications

A Condition for Convergence of Convolutions

V. I. Rotar', A. G. Sholomitskii


Full text: PDF file (325 kB)

English version:
Theory of Probability and its Applications, 1993, 37:2, 398–401

Bibliographic databases:

Received: 17.06.1991

Citation: V. I. Rotar', A. G. Sholomitskii, “A Condition for Convergence of Convolutions”, Teor. Veroyatnost. i Primenen., 37:2 (1992), 410–413; Theory Probab. Appl., 37:2 (1993), 398–401

Citation in format AMSBIB
\Bibitem{RotSho92}
\by V.~I.~Rotar', A.~G.~Sholomitskii
\paper A Condition for Convergence of Convolutions
\jour Teor. Veroyatnost. i Primenen.
\yr 1992
\vol 37
\issue 2
\pages 410--413
\mathnet{http://mi.mathnet.ru/tvp4108}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1211172}
\zmath{https://zbmath.org/?q=an:0787.60031|0756.60024}
\transl
\jour Theory Probab. Appl.
\yr 1993
\vol 37
\issue 2
\pages 398--401
\crossref{https://doi.org/10.1137/1137089}


Linking options:
  • http://mi.mathnet.ru/eng/tvp4108
  • http://mi.mathnet.ru/eng/tvp/v37/i2/p410

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:118
    Full text:36
    First page:13

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020